Alert archive / Pennsylvania / Flash Flood Warnings in 2013
Flash Flood Warning 22, NWS State College, PA
NWS State College, PA issued this flash flood warning at Jul 22, 2013, 10:04 PM EDT for 4 counties in Pennsylvania. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2013, 10:04 PM EDT (02:04 UTC)
- Expired
- Jul 23, 2013, 2:00 AM EDT
- In force
- 4 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dauphin County, PA, Lancaster County, PA, Lebanon County, PA, York County, PA
The radar
The Sterling radar (KLWX), 130 km from the middle of the area, began a volume at 02:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 11:15 PM EDT | FLASH FLOOD | 2 Sw York, PA | DEBRIS ACROSS INDIAN ROCK DAM ROAD IN SPRING GARDEN TWP. |
| Jul 22, 11:15 PM EDT | FLASH FLOOD | York, PA | WATER ACROSS ROADS IN SEVERAL LOCATIONS IN AND AROUND YORK CITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 71 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 2.1 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1248 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1188 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
315
WGUS51 KCTP 230204
FFWCTP
PAC043-071-075-133-230600-
/O.NEW.KCTP.FF.W.0022.130723T0204Z-130723T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1004 PM EDT MON JUL 22 2013
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN DAUPHIN COUNTY...
NORTHWESTERN LANCASTER COUNTY...
SOUTHEASTERN LEBANON COUNTY...
YORK COUNTY...
* UNTIL 200 AM EDT...
* AT 953 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM NUMEROUS THUNDERSTORMS TRAINING NORTHEAST
ACROSS THE SAME LOCATIONS. DOPPLER RADAR ESTIMATED THAT BETWEEN
1.5 AND 2.5 INCHES OF RAIN HAS FALLEN OVER THE PAST HOUR ACROSS
PARTS OF THE WARNED AREA. ADDITIONAL VERY HEAVY RAIN OF 1 TO 2
INCHES IS LIKELY DURING THE NEXT FEW HOURS ACROSS MUCH OF THE
REGION.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DALLASTOWN...HANOVER...PARKVILLE...RED LION...SPRY...WEIGELSTOWN...
YORK...AKRON...COLUMBIA...EAST PETERSBURG...ELIZABETHTOWN...
EPHRATA...LITITZ...MANHEIM...MOUNT JOY...CORNWALL AND MIDDLETOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE IN STATE
COLLEGE THROUGH TWITTER OR FACEBOOK.
&&
LAT...LON 3972 7700 3983 7700 3986 7695 3989 7699
3992 7697 3995 7698 4019 7678 4026 7662
4025 7654 4036 7620 4026 7605 3997 7644
3971 7692
$$
FORECASTER: LAMBERT/EVANEGO2 follow-up statements
467
WGUS71 KCTP 230456
FFSCTP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1256 AM EDT TUE JUL 23 2013
PAC043-071-075-133-230600-
/O.CON.KCTP.FF.W.0022.000000T0000Z-130723T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAUPHIN PA-LANCASTER PA-LEBANON PA-YORK PA-
1256 AM EDT TUE JUL 23 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM EDT FOR
YORK...SOUTHEASTERN LEBANON...NORTHWESTERN LANCASTER AND EXTREME
SOUTHEASTERN DAUPHIN COUNTIES...
AT 1236 AM EDT...DOPPLER RADAR INDICATED HEAVY RAIN EXITING QUICKLY
TO THE NORTHEAST OF THE WARNED AREA. HOWEVER...VERY HEAVY RAINFALL
OF 3 TO 4 INCHES THAT FELL JUST TO THE NORTH AND WEST OF YORK...AND
AS MUCH AS 5 TO 7 INCHES NEAR CORNWALL...MOUNT GRETNA...AND
KLEINFELTERSVILLE WILL CONTINUE TO PRODUCE FLASH FLOODING OF STREAMS
AND CREEKS FOR THE NEXT HOUR OR SO. LOCALIZED SIGNIFICANT FLOODING
WITH ROAD CLOSURES IN LOW LYING AREAS WILL ALSO BE COMMON THROUGHOUT
SOME RURAL AREAS AND IN A FEW TOWNS....ESPECIALLY IN THE VICINITY OF
CORNWALL. ANY ADDITIONAL RAIN EARLY THIS MORNING WILL COME IN THE
FORM OF SCATTERED LIGHT SHOWERS AND MEASURE UNDER ONE TENTH OF AN
INCH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LAWN...CORNWALL...WEIGELSTOWN...YORK...MOUNT GRETNA...AND
KLEINFELTERSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE IN STATE
COLLEGE THROUGH TWITTER OR FACEBOOK.
&&
LAT...LON 3972 7700 3983 7700 3986 7695 3989 7699
3992 7697 3995 7698 4019 7678 4026 7662
4025 7654 4036 7620 4026 7605 3997 7644
3971 7692
$$
FORECASTER: LAMBERT924
WGUS71 KCTP 230603
FFSCTP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
203 AM EDT TUE JUL 23 2013
PAC043-071-075-133-230613-
/O.EXP.KCTP.FF.W.0022.000000T0000Z-130723T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAUPHIN PA-LANCASTER PA-LEBANON PA-YORK PA-
203 AM EDT TUE JUL 23 2013
...THE FLASH FLOOD WARNING HAS EXPIRED FOR YORK...SOUTHEASTERN
LEBANON...NORTHWESTERN LANCASTER AND SOUTHEASTERN DAUPHIN COUNTIES...
THE WATERS FROM THE EARLIER HEAVY RAINS ARE RECEDING AND NO LONGER
POSE A THREAT TO LIFE OR PROPERTY. THEREFORE...THE FLASH FLOOD
WARNING WAS ALLOWED TO EXPIRE.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DALLASTOWN...
HANOVER...PARKVILLE...RED LION...SPRY...WEIGELSTOWN...YORK...AKRON...
COLUMBIA...EAST PETERSBURG...ELIZABETHTOWN...EPHRATA...LITITZ...
MANHEIM...MOUNT JOY...CORNWALL AND MIDDLETOWN.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE IN STATE
COLLEGE THROUGH TWITTER OR FACEBOOK.
LAT...LON 3972 7700 3983 7700 3986 7695 3989 7699
3992 7697 3995 7698 4019 7678 4026 7662
4025 7654 4036 7620 4026 7605 3997 7644
3971 7692
$$
FORECASTER: STEINBUGLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 8:08 PM EDT, 1 hour 56 minutes earlier.
Area forecast discussion, Jul 22, 8:08 PM EDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 808 PM EDT MON JUL 22 2013 .SYNOPSIS... A TROUGH OF LOW PRESSURE WILL SWING THROUGH THE REGION TONIGHT AND TUESDAY. THIS WILL DRAW DEEP MOISTURE OVERHEAD WITH WIDESPREAD SHOWERS AND THUNDERSTORMS EXPECTED. WITH THIS UNSETTLED WEATHER...TEMPERATURES WILL BE COOLER THEN THE PAST SEVERAL DAYS BUT IT WILL FEEL MUGGY. A STRONG COLD FRONT WILL BRING MUCH DRIER CONDITIONS TUESDAY NIGHT OR WEDNESDAY MORNING WITH MUCH MORE COMFORTABLE OVERNIGHT LOW TEMPERATURES BY THURSDAY MORNING. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... NUMEROUS SHOWERS AND SCATTERED TSRA CONTINUE TO DRIFT SLOWLY NORTH ACROSS THE CWA EARLY THIS EVENING...AHEAD OF AN APPROACHING OHIO VALLEY SHORT WAVE...WHICH IS INTERACTING WITH BROAD LARGE SCALE LIFT FROM THE ENTRANCE REGION OF A 60 KT UPR JET ACROSS NEW YORK STATE. PERSISTENT LLVL THETA-E ADVECTION WILL COMBINE WITH THE LARGE SCALE LIFT AND A FEW WEAK/ILL DEFINED...EAST/WEST FRONTAL BOUNDARIES OVER THE REGION /ALONG WITH HIGH PWAT VALUES OF 1.5-2 INCHES TO BRING THE THREAT OF HEAVY RAIN...ESP WHERE TRAINING HEAVY SHOWERS AND TSRA OCCUR. FLASH FLOOD GUIDANCE VALUES ARE NOTICEABLY LOWER /LESS THAN 2 INCHES PER HOUR/ ACROSS THE LAURELS WHERE A FLASH FLOOD WATCH /THROUGH TONIGHT/ WAS ISSUED LATE THIS MORNING. THE FLASH FLOOD THREAT ALSO EXISTS TO A LOWER EXTENT FOR THE BALANCE OF THE AREA AS WELL...BUT THE MAIN DIFFERENCE IS THAT THE FFG VALUES ARE MUCH HIGHER - ALMOST TWICE AS HIGH. HAVE INCLUDED CLEARFIELD CO IN THE WATCH...AS THEY HAVE EXPERIENCED ALMOST-DAILY RAIN FOR A FEW WEEKS...AND HAD SOME PRETTY BAD FLOODING NOT SO LONG AGO. HOWEVER...ONE OF PERSISTENT/TRAINING TSRA WAS OCCURRING JUST EAST OF KHAR AND KMDT /FOCUSED ACROSS SOUTHERN LEBANON COUNTY/ WHERE FLASH FLOODING HAS ALREADY BEEN REPORTED IN THE CITY OF LEBANON WHERE SEVERAL ROADS AND INTERSECTIONS WERE CLOSED. ADDITIONAL HEAVY RAINFALL AMOUNTS OF 1-1.5 INCHES WILL ADD TO THE 2-3 INCHES THAT HAS ALREADY FALLEN OVER THE PAST FEW HOURS...AND EXACERBATE THE CURRENT FLASH FLOODING PROBLEMS. LARGE SCALE FORCING WILL BECOME MORE ORGANIZED LATE TONIGHT AS THE SHORT WAVE OFF TO OUR WEST SWEEPS ACROSS THE AREA. INCREASING LARGE SCALE LIFT AHEAD OF THIS FEATURE WILL HELP TO CONCENTRATE THUNDERSTORMS AND HIGHEST MOISTURE OVER CENTRAL PA. FOR THE REST OF THE AREA...FROM HARRISBURG...TO WILLIAMSPORT AND BRADFORD. PRECIP HAS BEEN RELATIVELY LIGHTER...THOUGH THERE ARE SOME PINPOINT AMOUNTS EXCEEDING 1.25 INCHES SO FAR TODAY. ISOLATED POCKETS - LIKE RIGHT HERE AT THE OFFICE...COULD SEE FLOODING WITH LOWER RAIN TOTALS DUE TO RAIN YESTERDAY OR THE DAY BEFORE. FOG AND LOW CLOUDS MAY BECOME WIDESPREAD LATE TONIGHT AS THE RAIN STARTS TO END...AND WINDS REMAIN LIGHT. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/... SHORTWAVE TROUGH PUSHES ACROSS BY THE MORNING...BUT LONG-WAVE TROUGH IS THEN POSITIONED OVERHEAD FOR THE NEXT 24 HRS. ONGOING RAIN SHOWERS SHOULD PUSH TO THE NE DURING THE MORNING ON TUESDAY - ENDING THE FLOOD THREAT FOR THE TIME- BEING. BUT ADDITIONAL SHOWERS AND STORMS ARE EXPECTED IN THE AFTERNOON...ESP IN THE EASTERN ZONES. SOME ADDITIONAL SHRA COULD APPCH THE WRN ZONES VERY LATE IN THE DAY...BUT KEPT POPS IN THE CHC RANGE THERE FOR THE DAY. MAXES WILL BE COOLER IN THE SE...BUT JUST A DEG OF TWO F LOWER THAN TODAY OVER THE REST OF THE AREA. WINDS DO PICK UP A BIT IN THE WEST...SO THE LOWER CLOUDS IN THE MORNING SHOULD MIX A BIT AND IT MAY FEEL MORE COMFORTABLE. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... LARGE UPPER TROUGH TO START THE PERIOD. THE TROUGH WILL WEAKEN BECOMING MORE BROAD MIDWEEK...BEFORE SHARPENING AGAIN NEXT WEEKEND. SHORTWAVE TROUGH WILL BE EXITING TO THE EAST BY TUE NIGHT AS A COLD FRONT PUSHES ACROSS PA. THERE MAY BE SOME LINGERING CONVECTION IN EASTERN COUNTIES EARLY TUE EVE...BUT THEN FOCUS TURNS TO SHOWERS/SCT TSTMS DROPPING ACROSS GLAKES AND INTO PA TUE NIGHT. BEST CHANCE FOR RAIN WILL BE IN THE NW HALF...AS FRONTAL DYNAMICS WEAKEN AS IT CROSSES CWA. WED INTO THU...DRIER AND COOLER NORTHWESTERLY FLOW PUSHES LOW LEVEL MOISTURE SOUTHEASTWARD AS HIGH PRESSURE BUILDS IN AT LOWER LEVELS. AN ISO TSTM WILL REMAIN POSS IN THE SE...BUT REGION WILL SEE A BREAK FROM THE DAILY RAIN SHOWERS. HIGHS WED WILL BE 5-10F COOLER THAN TUE...AND RUN SEVERAL DEGREES BELOW NORMAL. DRIER AIRMASS WILL ALSO BRING NOTICABLY COOLER OVERNIGHT LOWS...POSS DIPPING INTO THE UPPER 40S ACROSS NORTHERN TIER THU MORNING AND INTO THE 50S FOR MOST OTHER LOCALES. HIGHS THU RECOVER A BIT BACK TOWARD NORMAL. HEADING INTO NEXT WEEKEND...LOW SHARPENS ACROSS THE GLAKES SENDING A COLD FRONT OUR WAY BY SUNDAY. AHEAD OF THAT...MOISTURE BEGINS TO CREEP NORTHWARD FROM THE MID ATLANTIC REGION BRINGING RETURN OF DAILY TSTM CHANCES BY SAT. BETTER CHANCE FOR A MORE WIDESPREAD RAIN SUN INTO SUN NIGHT WITH RIBBON OF MOISTURE AHEAD AND ALONG COLD FRONT...BUT TIMING DIFFS REMAIN BETWEEN LONG RANGE MODELS. DAYTIME TEMPS WILL HOVER AROUND SEASONAL NORMALS...WITH LOWS AGAIN BECOMING MORE MILD. && .AVIATION /00Z TUESDAY THROUGH SATURDAY/... LOW PRESSURE...LOCATED OVR OHIO EARLY THIS EVENING...WILL TRACK EASTWARD ACROSS PA TONIGHT. AS OF 00Z WIDESPREAD SHOWERS AND EVEN A FEW TSRA ARE FALLING ACROSS PA AHEAD OF THIS SYSTEM. EXPECT DETERIORATING CIGS/VSBYS OVERNIGHT...AS THE SHOWERS CONTINUE TO FALL. AS OF 00Z...ONLY LOCALIZED SPOTS OF IFR NOTED UNDER THE HEAVIEST SHOWERS. HOWEVER...COOLING/MOISTENING OF BLYR SHOULD RESULT IN FALLING CIGS/VSBYS OVERNIGHT...A SCENARIO BACKED BY LATEST SREF OUTPUT...AS WELL AS BLYR RH OF THE 18Z NAM. ALTHOUGH IFR CONDS ARE POSSIBLE LATER TONIGHT...BEST CHC WILL BE AT BFD...WHERE MOIST SERLY FLOW ASCENDS THE HIGH TERRAIN OF NW PA. AT JST...BEST CHC OF LOW CIGS WILL LIKELY OCCUR BTWN 11Z-15Z IMMEDIATELY FOLLOWING COLD FRONT PASSAGE...WHEN WNW FLOW FORCES RESIDUAL LOW LVL MOISTURE OVR THE LAUREL HIGHLANDS. AFTER EARLY SHRA/LOW CIGS AND VSBYS...EXPECT IMPROVING FLYING CONDS TO DEVELOP BY LATE AM...AS LOW PRES PASSES TO OUR EAST. BY AFTN...WIDESPREAD VFR CONDS APPEAR LIKELY...AS DRIER WESTERLY FLOW OVERSPREADS THE AREA. A LATE DAY OR EVENING TSRA COULD POTENTIALLY AFFECT THE NW MTNS IN ASSOCIATION WITH AN COLD FRONT SWEEPING SE FROM THE GRT LKS. OUTLOOK... WED...AM LOW CIGS POSS W MTNS. THU-FRI...NO SIG WX EXPECTED. SAT...ISOLD PM TSRA IMPACTS POSSIBLE. && .CTP WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR PAZ017-024-033- 034. && SYNOPSIS...ROSS/LAMBERT NEAR TERM...DANGELO/LAMBERT SHORT TERM...DANGELO/LAMBERT LONG TERM...RXR AVIATION...FITZGERALD
Hazardous weather outlook, Jul 22, 11:13 AM EDT, 10 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1113 AM EDT MON JUL 22 2013 PAZ017-024-033-034-231515- CLEARFIELD-CAMBRIA-SOMERSET-BEDFORD- 1113 AM EDT MON JUL 22 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE. PAZ004>006-010>012-018-019-025>028-035>037-041-042-045-046-049>053- 056>059-063>066-231515- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-NORTHERN CENTRE- SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-FULTON-FRANKLIN- TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING- UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN- SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 1113 AM EDT MON JUL 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL BRING RAIN TO THE REGION THIS AFTERNOON AND OVERNIGHT. RAINFALL RATES MAY BE HIGH ENOUGH TO PRODUCE MINOR FLOODING. A FLASH FLOOD WATCH MAY BE NECESSARY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE.
In the hours before
Local storm report, Jul 22, 6:28 PM EDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
628 PM EDT MON JUL 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM FLASH FLOOD LEBANON 40.34N 76.42W
07/22/2013 LEBANON PA BROADCAST MEDIA
SEVERAL ROADWAYS NEAR QUITTAPAHILLA CREEK IN THE CITY
OF LEBANON ARE FLOODED.
0620 PM FLASH FLOOD LEBANON 40.34N 76.42W
07/22/2013 LEBANON PA 911 CALL CENTER
SEVERAL SIDE STREETS AND ALLEYS ARE FLOODED IN THE CITY
OF LEBANON.
0620 PM FLASH FLOOD 1 W LEBANON 40.34N 76.44W
07/22/2013 LEBANON PA 911 CALL CENTER
THE TUNNEL BEHIND THE LEBANON VALLEY MALL IS FLOODED.
&&
EVENT NUMBER CTP1300319 CTP1300320 CTP1300321
EVANEGOSpecial weather statement, Jul 22, 9:49 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 949 PM EDT MON JUL 22 2013 PAZ065-066-230245- LANCASTER PA-YORK PA- 949 PM EDT MON JUL 22 2013 ...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL LANCASTER AND SOUTHEASTERN YORK COUNTIES THROUGH 1045 PM EDT... AT 947 PM EDT...A STRONG THUNDERSTORM WAS NEAR NORRISVILLE...MOVING NORTHEAST AT 20 MPH. WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THIS STORM WILL AFFECT FAWN GROVE...SUNNYBURN...HOLTWOOD AND SHENKS FERRY. LAT...LON 3972 7659 3996 7642 3988 7616 3972 7643 FORECASTER: LAMBERT
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 8:46 PM EDT | Areal Flood Advisory | CTP | Dauphin, Lancaster, Lebanon, York | 89 min |
| Jul 22, 9:33 PM EDT | Areal Flood Advisory | CTP | Adams, York | 3 hr |
| Jul 22, 9:49 PM EDT | Special Weather Statement | CTP | Lancaster | 56 min |
| Jul 22, 10:08 PM EDT | Areal Flood Advisory | CTP | Sullivan | 82 min |
| Jul 22, 10:47 PM EDT | Special Weather Statement | CTP | Lancaster | 28 min |
| Jul 23, 12:29 AM EDT | Areal Flood Warning | CTP | Lebanon | 106 min |
| Jul 23, 4:44 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 46 min |
| Jul 23, 5:09 PM EDT | Special Weather Statement | CTP | Warren | 66 min |
| Jul 23, 5:39 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield, Elk, McKean, Warren | 66 min |
| Jul 23, 6:28 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Centre, Clearfield, Clinton, Elk, McKean | 62 min |
| Jul 23, 7:28 PM EDT | Special Weather Statement | CTP | Somerset | 62 min |
Nearby
Flash Flood Warnings in Pennsylvania, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.